Localized bases of eigensubspaces and operator compression

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • E, W; Li, T; Lu, J

Published Date

  • January 26, 2010

Published In

Volume / Issue

  • 107 / 4

Start / End Page

  • 1273 - 1278

Published By

PubMed ID

  • 20080703

Pubmed Central ID

  • 20080703

Electronic International Standard Serial Number (EISSN)

  • 1091-6490

International Standard Serial Number (ISSN)

  • 0027-8424

Digital Object Identifier (DOI)

  • 10.1073/pnas.0913345107

Language

  • en